章节:Comprehensive Test 3

SC
正确指数:67% 正确的次数:10 错误的次数:5 7949---A client who has glaucoma has been prescribed timolol eyedrops. The nurse should give which instructions about the administration of the eyedrops?

Saunders Comprehensive Review for the NCLEX-RN® Examination, 7e (Saunders Comprehensive Review for Nclex-Rn)

1. Instill the eyedrops whenever the eyes feel irritated.
2. The medication may cause some transient eye discomfort.
3. Keep the medication refrigerated between doses.
4. The need to use the eyedrops will be reevaluated after 1 month.

登录后参与评论

0人参与,0条评论

暂无评论,来抢沙发


×


正确答案:
2. The medication may cause some transient eye discomfort.
解释 :
Timolol can cause some eye discomfort when administered. It is important for the client to continue to take the drug. Glaucoma eyedrops should be administered as prescribed, not whenever the client desires. The client with glaucoma needs to take eye medication on an ongoing basis to control the disorder and prevent vision damage. There is no need to refrigerate the drug.